# SDR 2017FA0000011

- Difficulty date: December 2, 2016
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N331KB
- Make and model: Piper PA-31T1
- Aircraft serial: 7804009
- Aircraft time: 7,021 hours, 7,190 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Part number: QS200M60S
- Condition: Loose
- Location: Zone 100
- Part time: 7,021 hours, 7,190 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS IN ROUTE TO GRB FROM LAN. SHORTLY AFTER CLIMB OUT AND AIRCRAFT WAS LEVEL IN CRUISE AT 16,000FT PILOT HEARD A LOUD POP AND CABIN DEPRESSURIZED. PILOT PERFORMED EMERGENCY DESCENT AND DIVERTED TO GRR AND PASSENGERS WERE PICKED UP AND FLOWN TO THEIR DESTINATION. MAINTENANCE INSPECTED THE CABIN PRESSURIZATION SYSTEM AND FOUND A FLEXIBLE DUCT HAS COME LOOSE AND SEPARATED FROM ONE END OF THE SUPPLY DUCT. MAINTENANCE INSPECTED THE DUCT, FLEXIBLE DUCT AND CLAMP AND FOUND ALL THREE TO BE SERVICEABLE. MAINTENANCE RESECURED THE FLEXIBLE DUCT TO SUPPLY DUCT AND TIGHTENED THE CLAMP AS REQUIRED. INSPECTED REMAINING CLAMPS FOR TIGHTNESS AND SECURITY. TESTED THE PRESSURIZATION SYSTEM AND CHECKED NORMAL. RELEASED AIRCRAFT RETURNED THE BASE.
